MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES
Model Number 31G X 6MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tests on archival sample were performed for compliance with the parameters established in product specification.No nonconformities were found.The tests on customer sample were performed for compliance with the parameters established in product specification.The defect under complaint was not confirmed.The defect could be caused potentially by incorrect screwing pen needles on pen injector.
 
Event or Problem Description
User complaint that she injects herself twice daily, husband injects once daily.Every few pen needles, the insulin does not come out.She is priming the pen.

Brand Name
MEMBER'S MARK PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7776066
Report Number9613304-2018-00005
Device Sequence Number19281147
Product Code FMI
UDI-Device Identifier10078742257744
UDI-Public(01)10078742257744(17)221101(10)X46ZK3
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2022
Device Model Number31G X 6MM
Device Catalogue Number8932
Device Lot NumberX46ZK3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1